# SDR 2001FA0000388

- Difficulty date: July 11, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N3526J
- Make and model: Cessna 172S
- Aircraft serial: 172S8829
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Cracked
- Location: Spinner
- Part time: 72 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AREA AROUND THE NUTPLATE NEAREST TO THE PROPELLER ON THE AFT SPINNER BULKHEAD HAD CRACKED AND BROKEN FREE OF THE BULKHEAD IN FLIGHT.  THE SECTION OF THE SPINNER ATTACHED TO THE BROKEN PIECE WAS PULLED AWAY FROM THE BULKHEAD.  THE SPINNER HAD STARTED TO DEVELOPE CRACKES ALONG THE BEND RADIUS.  BOTH THE SPINNER AND AFT SPINNER BULKHEAD WERE REPLACE WITH FACTORY NEW.
